700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Case Report Open Access
Rhabdomyolysis is a widely recognized yet rare complication in Statin use. Rhabdomyolysis might be triggered by prescription of high doses of Statins or by Statin accumulation due to interactions with concomitant medication. Muscle cell destruction as evidenced by myoglobin elevation can induce potentially life threatening acute renal failure known as crush kidney. Here, we report a case of a sudden severe rhabdomyolysis with consecutive renal failure in a patient who received low dose Statin- therapy for 6 years without previous complications.
Rhabdomyolysis, Statin therapy, Statin- associated myopathies (SAM), Clinical Pediatric Emergency Medicine, Clinical Procedures in Emergency Medicine, Critical Decisions in Emergency Medicine, Emergency Care and Medicine, Emergency Care Nursing, Emergency Care Practice, Emergency Critical Care, Emergency Drugs, Emergency Internal Medicine